User Profile
I am noticing an acute onset of hypertensive symptoms after even small doses of 25-50 mg of Sertraline. My blood pressure went up to 161/93 94 just with 50 mg at once. I do take Focalin 40 mg, but I notice the hypertensive and tachycardia events when I take Sertraline in the evenings after Focalin doses during the day. My only theory is that Sertraline may be inducing a cortisol increase resulting in increased BP and Pulse Rate.

Here's an example:

Morning:
Androgel 40.5 g
Focalin 10 mg

Lunch:
Focalin 10 mg

Afternoon:
Focalin 10 mg

Evening/Supper:

Focalin 10 mg
Propranolol Tablets 40 mg
Sertraline 50 mg (This is when the hypertension and tachycardia will begin)

Bedtime:
Sertraline 75 mg
Melatonin Complex Herbal Supplement
Lunesta
Hydroxyzine


Did you find this post helpful?
|

User Profile
replied March 10th, 2019
High Blood Pressure and Hypertension Answer A64861
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
This high BP is due to your underlying psychiatric disorders. You need to adjust your propanolol dose.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.